# SDR MASA2009030200084

- Difficulty date: March 2, 2009
- Submitted: March 6, 2009
- Operation: Air carrier
- Aircraft: N77286
- Make and model: Cndair CL6002B19
- Aircraft serial: 7286
- Aircraft time: 26,923 hours, 21,024 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 860D10018ABCD
- Part serial: 702
- Condition: Malfunctioned
- Location: Te Flap
- Part time: 16,344 hours, 12,467 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ASH 2779 PHX-BFL.  CREW DECLARED AN EMERGENCY DUE TO A FLAP FAIL CAUTION.  MX REMOVED AND REPLACED PDU AND FECU.
